# SDR AALA202503216749

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 100,629 hours, 13,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY CEILING LIGHT OUT BY SEAT 9D. RELAMPED EMERGENCY CEILING LIGHT AT SEAT 9D OPERTIONAL CHECK GOOD. PER AMM 33-51-03.
